# SDR SWIA202053014

- Difficulty date: September 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLE AFTER REMOVING FLOOR BEAM CAP RBL 27.00 BETWEEN FS 559.00+32 AND FS 559.00+48 IN THE U CHANNEL.  C-CHECK RO 10/1/2020.  REMOVED FLOOR BEAM U CHANNEL FROM RBL 27 AT FS 559+10 AND INSTALLED NEW SERVICEABLE U CHANNEL, IAW MHI SNIEO.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE.
